# SDR 2001UALA00164

- Difficulty date: February 27, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N7458U
- Make and model: Boeing 727222
- Aircraft serial: 21912
- Aircraft time: 60,809 hours, 34,977 cycles
- Engine: Pwa JT8D15
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 2075621MOD
- Condition: Overheated
- Location: Ac Bay
- Component: Cooling Fan, Airesrch, 2075621MOD
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN.  *S//D*  THE RIGHT PACK COOLING FAN OVERHEATED.  REPLACED RIGHT PACK COOLING FAN.
